zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On exponential stability of linear differential equations with several delays. (English) Zbl 1112.34055
Studied in this paper is the exponential stability of the following nonautonomous delayed linear equation $$ \dot{x}(t)+\sum\limits_{k=1}^m a_k(t)x(h_k(t))=0, \tag *$$ with $\sum_{k=1}^m a_k(t)\ge 0$, $h_k(t)\le t$. Applying the comparison method based on a Bohl-Perron-type theorem, the authors obtain some new stability conditions on exponential stability of ($\ast$). These conditions are in “iterative” and “limit” forms. The results are compared with some existing ones by several examples. The study is a continuation of the paper of the authors [J. Math. Anal. Appl. 314, No. 2, 391--411 (2006; Zbl 1101.34057)], where ordinary differential equations are applied as comparison equations, while in this paper under review delay differential equations with positive coefficients and a positive fundamental function are used for comparison.

MSC:
34K20Stability theory of functional-differential equations
34K06Linear functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] Berezansky, L.; Braverman, E.: On stability of some linear and nonlinear delay differential equations. J. math. Anal. appl. 314, No. 2, 391-411 (2006) · Zbl 1101.34057
[2] Yoneyama, T.; Sugie, J.: On the stability region of scalar delay-differential equations. J. math. Anal. appl. 134, No. 2, 408-425 (1988) · Zbl 0663.34059
[3] Krisztin, T.: On stability properties for one-dimensional functional-differential equations. Funkcial. ekvac. 34, 241-256 (1991) · Zbl 0746.34045
[4] So, J. W. H.; Yu, J. S.; Chen, M. P.: Asymptotic stability for scalar delay differential equations. Funkcial. ekvac. 39, 1-17 (1996) · Zbl 0930.34056
[5] Györi, I.; Hartung, F.; Turi, J.: Preservation of stability in delay equations under delay perturbations. J. math. Anal. appl. 220, 290-312 (1998) · Zbl 0914.34070
[6] Györi, I.; Hartung, F.: Stability in delay perturbed differential and difference equations. Fields inst. Commun. 29, 181-194 (2001) · Zbl 0990.34066
[7] Gusarenko, S. A.: Conditions for the solvability of problems on the accumulation of perturbations for functional-differential equations. Functional-differential equations, 30-40 (1987) · Zbl 0695.34071
[8] Gusarenko, S. A.; Domoshnitskiĭ, A. I.: Asymptotic and oscillation properties of first-order linear scalar functional-differential equations. Differential equations 25, No. 12, 1480-1491 (1989) · Zbl 0726.45011
[9] Wang, T.: Inequalities and stability for a linear scalar functional differential equation. J. math. Anal. appl. 298, No. 1, 33-44 (2004) · Zbl 1064.34062
[10] Shen, J. H.; Yu, J. S.: Asymptotic behavior of solutions of neutral differential equations with positive and negative coefficients. J. math. Anal. appl. 195, 517-526 (1995) · Zbl 0844.34078
[11] Wang, X.; Liao, L.: Asymptotic behavior of solutions of neutral differential equations with positive and negative coefficients. J. math. Anal. appl. 279, 326-338 (2003) · Zbl 1054.34128
[12] Zhang, Z.; Wang, Z.: Asymptotic behavior of solutions of neutral differential equations with positive and negative coefficients. Ann. differential equations 17, No. 3, 295-305 (2001) · Zbl 0997.34075
[13] Zhang, Z.; Yu, J.: Asymptotic behavior of solutions of neutral difference equations with positive and negative coefficients. Math. sci. Res. hot-line 2, No. 6, 1-12 (1998) · Zbl 0960.39503
[14] Azbelev, N. V.; Simonov, P. M.: Stability of differential equations with aftereffect. Stability control theory methods appl. 20 (2003) · Zbl 1097.34052
[15] Ivanov, A.; Liz, E.; Trofimchuk, S.: Halanay inequality, Yorke 3/2 stability criterion, and differential equations with maxima. Tohoku math. J. (2) 54, 277-295 (2002) · Zbl 1025.34078
[16] Liz, E.; Tkachenko, V.; Trofimchuk, S.: A global stability criterion for scalar functional differential equations. SIAM J. Math. anal. 35, 596-622 (2003) · Zbl 1069.34109
[17] Tang, X. H.: Asymptotic behavior of delay differential equations with instantaneously terms. J. math. Anal. appl. 302, No. 2, 342-359 (2005) · Zbl 1068.34076
[18] Hale, J. K.; Lunel, S. M. Verduyn: Introduction to functional differential equations. Appl. math. Sci. 99 (1993) · Zbl 0787.34002
[19] Azbelev, N. V.; Berezansky, L.; Rahmatullina, L. F.: A linear functional-differential equation of evolution type. Differential equations 13, No. 11, 1331-1339 (1977)
[20] Azbelev, N. V.; Berezansky, L.; Simonov, P. M.; Chistyakov, A. V.: The stability of linear systems with aftereffect. I. Differential equations 23, No. 5, 493-500 (1987) · Zbl 0652.34079
[21] Györi, I.; Ladas, G.: Oscillation theory of delay differential equations with applications. (1991) · Zbl 0780.34048
[22] Berezansky, L.; Braverman, E.: On non-oscillation of a scalar delay differential equation. Dynam. systems appl. 6, No. 4, 567-580 (1997) · Zbl 0890.34059
[23] Györi, I.: A new approach to the global asymptotic stability problem in a delay Lotka -- Volterra differential equation. Math. comput. Modelling 31, No. 6 -- 7, 9-28 (2000) · Zbl 1042.34571
[24] Berezanskiĭ, L. M.: Positivity of the Cauchy function and stability of linear differential equations with aftereffect. Differential equations 26, No. 9, 1092-1100 (1991)
[25] Berezanskiĭ, L. M.: Development of N.V. Azbelev’s W-method in problems of the stability of solutions of linear functional-differential equations. Differential equations 22, No. 5, 521-529 (1986)
[26] Kurbatov, V. G.: Functional-differential operators and equations. Math. appl. 473 (1999) · Zbl 0926.34053
[27] Györi, I.; Pituk, M.: Stability criteria for linear delay differential equations. Differential integral equations 10, No. 5, 841-852 (1997) · Zbl 0894.34064